# SDR DHL2004363001

- Difficulty date: January 25, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Failed
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, CLIMBING THRU 4500 FT MASTER WARNING PANEL (MWP) SMOKE LIGHT, AND FORWARD LEFT SMOKE DETECTOR LIGHTS ILLUMINATED.  BEGAN IMMEDIATE RETURN TO JFK.  AT INITIATION OF EMERGENCY CHECK LIST, SMOKE LIGHTS WENT OUT (APPROX 30 SECONDS) COMPLETED NORMAL APPROACH/LANDING.  FOUND APU LOW ON OIL.  FOUND NO EXTERNAL, OR INTERNAL LEAKS.  SUSPECT OIL LIGHTLY INTO CABIN.  OK IN COCKPIT.  TRANSFERRED TO DMI 15524 PER MEL 49-11-01.  RENDERING APU INOPERATIVE. RAN APU, FOUND PIPE AT MANIFOLD CRACKED - P/N: 977594-3. ORDERED ASSOCIATED PACKING AND TUBE. DMI 15524 REMAINS OPEN.   REF. DMI 15524 AFTER T/O CLIMBING THRU 4500' LT SMOKE DETECTION LIGHTS ILLUMINATED.  REPLACED OIL LUBE TUBE. OPS CHECKED GOOD IAW M/M 49-00-00.
